Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 152, NWS Tallahassee, FL

May 11, 2006Franklin County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at May 11, 2006, 6:19 AM EDT for Franklin County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2006, 6:19 AM EDT (10:19 UTC)
Expired
May 11, 2006, 7:00 AM EDT
In force
41 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Franklin County, FL

The radar

The Tallahassee radar (KTLH), 108 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1295 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 111021
SVRTAE
FLC037-111100-
/O.NEW.KTAE.SV.W.0152.060511T1019Z-060511T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
619 AM EDT THU MAY 11 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FRANKLIN COUNTY IN FLORIDA
  THIS INCLUDES THE CITY OF APALACHICOLA

* UNTIL 700 AM EDT(600 AM CDT)

* AT 612 AM EDT(512 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH. AS THIS STORM PASSES CLOSE TO THE COAST OF    
  SOUTHWEST FRANKLIN COUNTY...WATERSPOUTS ARE POSSIBLE.  THIS STORM  
  WAS LOCATED 21 MILES WEST OF APALACHICOLA...OR ABOUT 12 MILES      
  SOUTH OF PORT ST. JOE...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTH OF APALACHICOLA BY 640 AM EDT(540 AM CDT)...

IN ADDITION DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 2967 8521 2969 8521 2971 8520 2971 8498
      2971 8498 2970 8511 2969 8508 2964 8510
      2960 8505 2960 8504 2970 8475 2959 8503

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:30 AM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, May 11, 3:30 AM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 AM EDT THU MAY 11 2006

...ANOTHER SEVERE WEATHER EPISODE OVERNIGHT ACROSS TRI-STATE AREA...

.SYNOPSIS
REGIONAL 00Z SOUNDINGS SHOWED MOIST AND VERY UNSTABLE AIRMASS WITH
CAP AT H85-7 WITH COLD POOL ABOVE. ML CAPES 1500 TO 200 J/KG AND
STEEP H7-H5 LAPSE RATES. H85 LOW LEVEL JET ASSOCD WITH DEEPENING
CYCLONE OVER OHIO VALLEY WITH LARGE MCS AT BASE MOVING ACROSS SRN GA
WWD INTO SRN MISS. THIS PROVIDED EXCELLENT ENVIRONMENT FOR FORCING
ALLOWING PARCELS TO REACH LFC. MERGING STORMS PRODUCING IMPRESSIVE
DOWNDRAFTS MERGING INTO OUTFLOWS...GUST FRONTS AND THE FORMATION OF
BOWING ECHOS. 50-55KT 0-6KM SHEAR SUPPORTING HAIL-PRODUCING
UPDRAFTS. STATIONARY FRONT ANALYZED FROM CNTRL MISS SE TO VCNTY DHN
BEFORE BECOMING DIFFUSE. COLD FRONT ANALYZED FROM MOBILE NE THRU WRN
ALA NEWD TO LOW OVER GREAT LAKES. STORMS CONTINUE TO MOVE SEWD ALONG
TRAJECTORY OF DYING STATIONARY FRONT AND IN NW UPPER STEERING
FLOW...TOWARDS THE GULF COAST WITH SEVERE WEATHER ALONG AND SOUTH OF
FRONT IN WARM SECTOR.  OVERNIGHT...MAIN BOWING LINE MOVED FROM WRN
TO ERN CWA SPARKING A SERIES OF SEVERE THUNDERSTORMS...ALBEIT WITH
ACTIVITY WEAKENING SOMEWHAT FROM W-E. AS EXPECTED WITH SE TRAJECTORY
OF STORMS...RADAR INDICATES THAT MORE ACTIVE STORMS OFFSHORE AND
ALONG COAST WHERE WSW 25 KT LOW LEVEL JET EXISTS. THIS WILL BE FOCUS
OF NEXT FEW HOURS.

OTHERWISE...UPPER LOW OVER MS VALLEY WILL MOVE EWD TO OHIO/TENN
VALLEYS TODAY WITH STRONG VORT DROPPING THRU BASE OF H2 TROF INTO
CAROLINAS AND THEN OFFSHORE THIS AFTERNOON. SECOND IMPULSE DROPS
SEWD ALONG WITH H2 JET INTO OHIO/TENN VALLEYS. THIS SCENARIO WILL
DRAG ABOVE COLD FRONT ACROSS CWA LATER TODAY. UNTIL FRONT
PASSES...LOCAL AREA WILL REMAIN IN SATURATED AIRMASS. IN WAKE OF
FRONT HIGH PRESSURE BUILDS IN AND PRECIP AND THEN SKIES CLEAR OUT
THIS AFTERNOON FROM NW-SE. ZFP WILL SHOW THIS TREND WITH POPS FROM
LIKELY SE THIRD TO MID-SCT POPS NW THIRD TODAY WITH EMPHASIS ON
DECREASING CLOUDS AND RAIN IN AFTERNOON. GUSTY AND BREEZY WEST WINDS
ALONG AND NORTHWEST WINDS IN WAKE OF FRONT.

THIS EVENING INTO SATURDAY SHOULD ALLOW A BRIEF LULL IN ACTIVE
WEATHER PATTERN. HOWEVER SERIES OF IMPULSES IN WLY FLOW WILL MOVE
ACROSS FLATTENED MID CONUS RIDGE MOVING INTO THE PLAINS ON FRI AND
MID SOUTH ON SATURDAY BEFORE DROPPING FURTHER SE. GULF STATES HIGH
THEN PUSHED EWD INTO E COAST ON SAT AND OFFSHORE ON SUN. ANOTHER
FRONT WILL BE DRAGGED TOWARDS THE CWA LATE SATURDAY NIGHT AND PUSH
ACROSS CWA ON SUNDAY.  SCT POPS SATURDAY NIGHT AND ESPECIALLY ON
SUNDAY.

&&

.LONG TERM...(MONDAY THROUGH THURSDAY...
FRONT EXITS LATE SUNDAY AND TROF MOVES OFFSHORE REPLACED BY RIDGE
WITH IMPROVING WX INTO MID-WORK WEEK. STUBBORN UPPER LOW FINALLY
EJECTS OUT INTO THE ATLANTIC ON WEDNESDAY ALLOWING FOR SHALLOW
RIDGING TO BUILD INTO THE REGION.

&&

.MARINE...SCA ISSUED FOR INCREASING WINDS EXPECTED TODAY ALONG AND
ESPECIALLY IN WAKE OF FRONT. ADVISORY CONDITIONS SHOULDNT LAST TOO
LONG ENDING BY EVENING. THEN NO HEADLINES SHORT TERM.

&&

.FIRE WEATHER...
A FIRE WEATHER WATCH FOR FLORIDA IS LIKELY FOR FRIDAY AND WILL
LIKELY BE ISSUED WITH PACKAGE. DEW PTS WILL INCREASE ENOUGH BY
SATURDAY AHEAD OF NEXT SYSTEM TO BRING RELATIVE HUMIDITIES UP TO
ABOVE 35 PERCENT.

&&

.AVIATION...EXPECT GUSTY SURFACE WINDS AND DEVELOPING LIFR CIGS AND
VSBYS IN AROUND STRONGER STORMS UNTIL FRONT PASSES. EXPECT LINGERING
IFR VSBYS AND LIFR CIGS FOR AT LEAST SEVERAL HOURS FOLLOWING THE
PASSAGE OF THE FRONT...AS INDICATED IN THE LATEST TAFS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  82 51 80 49/ 70 10 00 10
PANAMA CITY  78 60 78 61/ 50 00 00 00
DOTHAN       79 54 78 56/ 40 00 00 00
ALBANY       80 53 78 53/ 50 00 00 00
VALDOSTA     82 52 79 52/ 60 10 00 00
CROSS CITY   80 54 79 52/ 70 10 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

PUBLIC/MARINE/LONG TERM...BLOCK
AVIATION/FIRE WX...MROCZKA
Hazardous weather outlook, May 11, 5:37 AM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
537 AM EDT THU MAY 11 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-121200-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
437 AM CDT THU MAY 11 2006 /537 AM EDT THU MAY 11 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
A COLD FRONT WILL CROSS THE LOCAL AREA THIS MORNING INTO THE
AFTERNOON. AHEAD OF THE FRONT A BROAD AREA OF RAIN WITH A FEW
EMBEDDED THUNDERSTORMS ARE EXPECTED. ONE OR TWO STORMS MAY BE STRONG
ESPECIALLY OVER THE COASTAL WATERS AND ADJACENT COASTLINES.
BEGINNING THIS AFTERNOON...DRIER AIR WILL MOVE IN WITH A RAPID
CLEARING OF SKIES. WINDS WILL REMAIN LOCALLY GUSTY AND BREEZY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
LITTLE TO NO RAIN CHANCES ARE EXPECTED FRIDAY INTO SATURDAY. THEN
YET ANOTHER FRONT WILL APPROACH LATE SATURDAY INTO EARLY SUNDAY
BRINGING MORE SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS MAY
BE STRONG TO SEVERE ON SUNDAY. IN ITS WAKE....DRIER AIR IS EXPECTED
INTO THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS MORNING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

BLOCK

In the hours before

Special weather statement, May 11, 1:46 AM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
146 AM EDT THU MAY 11 2006

FLZ015-027-110630-
FRANKLIN-WAKULLA-
146 AM EDT THU MAY 11 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FRANKLIN AND WAKULLA
COUNTIES IN THE FLORIDA BIG BEND...

* UNTIL 230 AM EDT

AT 142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST
OF SAINT MARKS TO 8 MILES EAST OF APALACHICOLA...MOVING SOUTHEAST AT
30 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50
MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF
STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY
CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, May 11, 1:52 AM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
152 AM EDT THU MAY 11 2006

FLZ028-110645-
TAYLOR-
152 AM EDT THU MAY 11 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TAYLOR COUNTY IN THE
FLORIDA BIG BEND...

* UNTIL 245 AM EDT

AT 148 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS 14 MILES EAST OF SAINT MARKS...MOVING
EAST AT 45 MPH.

THESE STORMS WILL BE NEAR...
  NEAR PERRY BY 220 AM EDT.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 40 TO 50
MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF
STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY
CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, May 11, 2:11 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
211 AM EDT THU MAY 11 2006

FLZ019-110715-
MADISON-
211 AM EDT THU MAY 11 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MADISON COUNTY IN
THE FLORIDA BIG BEND...

* UNTIL 315 AM EDT

AT 209 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF MONTICELLO...MOVING EAST
AT 35 MPH.

THIS STORM WILL BE NEAR...
  NEAR MADISON BY 240 AM EDT.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, May 11, 3:43 AM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 AM EDT THU MAY 11 2006

FLZ012-110815-
BAY-
343 AM EDT THU MAY 11 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY...

* UNTIL 315 AM CDT

AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOWER GRAND LAGOON...OR 6 MILES SOUTHWEST
OF PANAMA CITY...MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  SPRINGFIELD BY 350 AM EDT(250 AM CDT).
  CALLAWAY BY 355 AM EDT(255 AM CDT).

WINDS GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

MROCZKA
14-MROCZKA
Special weather statement, May 11, 4:03 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 AM EDT THU MAY 11 2006

FLZ034-110845-
DIXIE-
403 AM EDT THU MAY 11 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE COUNTY...

* UNTIL 445 AM EDT

AT 400 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STEINHATCHEE...MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  CROSS CITY BY 440 AM EDT.

WINDS BETWEEN 30 AND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

14-MROCZKA
Special weather statement, May 11, 6:04 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
604 AM EDT THU MAY 11 2006

FLZ014-015-111100-
FRANKLIN-GULF-
604 AM EDT THU MAY 11 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND GULF
COUNTIES...

* UNTIL 700 AM EDT(600 AM CDT)

AT 600 AM EDT(500 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF PORT ST. JOE...
MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  APALACHICOLA BY 630 AM EDT(530 AM CDT).

AS THIS STORM MAKES A CLOSE PASS TO THE COASTS OF FRANKLIN AND GULF
COUNTIES WINDS OF 30 TO 40 MPH ARE POSSIBLE. IN ADDITION... SHOULD
THIS STORM INTENSIFY AN ISOLATED WATERSPOUT IS POSSIBLE.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS...AND IS
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 10:48 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington42 min
May 10, 10:48 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington42 min
May 10, 11:31 PM EDTSevere Thunderstorm WarningTAEJackson44 min
May 10, 11:44 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Washington61 min
May 11, 12:21 AM EDTSpecial Marine WarningTAE114 min
May 11, 12:25 AM EDTSevere Thunderstorm WarningTAEGadsden, Liberty50 min
May 11, 12:39 AM EDTSevere Thunderstorm WarningTAEFranklin, Gulf66 min
May 11, 12:40 AM EDTSevere Thunderstorm WarningTAELeon, Wakulla65 min
May 11, 2:14 AM EDTSpecial Marine WarningTAE2 hr
May 11, 4:14 AM EDTSpecial Marine WarningTAE91 min
May 11, 4:46 AM EDTFire Weather WatchTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more11 hr
May 11, 5:45 AM EDTSpecial Marine WarningTAE90 min
May 11, 8:45 AM EDTSevere Thunderstorm WarningTAEDixie30 min
May 11, 8:50 AM EDTSpecial Marine WarningTAE25 min
May 11, 3:35 PM EDTFire Weather WatchTAECalhoun, Dixie, Franklin, Gadsden, Gulf, Jackson and 6 more24 hr
May 11, 3:35 PM EDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more28 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.